# SDR IPXA1565431

- Difficulty date: March 8, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 25,604 hours, 12,402 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, RT WING INBD MAIN FLAP HAS DELAMINATION ON UPPER SURFACE AT 11" FROM T/E, 103.5" FROM INBD END.  REPAIRED DELAMINATED SKIN AND REPLACED CORE TO FULL DEPTH IAW SRM 51-70-07-0G.
